# SDR AALA202305268893

- Difficulty date: March 30, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323132220000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT DOOR CUTOUT LOWER THRESHOLD SHEET BETWEEN FR 24 AND FR 28 AT S38R. REPLACED THRESHOLD SHEET PER SRM 51-42-11.
